# SDR 2008UALA00912

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,449 hours, 5,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT 1 + 30 AFTER TAKEOFF EMERGENCY LIGHTS IN ZONE A RIGHT SIDE CAME ON, INCLUDING DOOR 1R.  REPLACED EMER LT BATTERY PACK.  TESTS GOOD.
